# SDR DALA2025121509124

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N320DN
- Make and model: Airbus A321-213
- Aircraft serial: 7546
- Aircraft time: 26,716 hours, 12,054 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ATO AT 80KTS DUE TO A BRAKES HOT MESSAGE. NR 2 BRAKE TEMP AT 325Â°C.   REPLACED NR 2 BRAKE AND BRAKE TEMP SENSOR. (LP 7015412)
